Tbilisi Mathematical Journal
E-ISSN: 1512-0139

Volume 13, No.2 (2020)

  1. On Hermite-Hadamard type inequalities for co-ordinated trigonometrically $\rho$-convex functions
    H. Budak, H. Kara, M. E. Kiriş
    Abstract | PDF |
  2. Growth estimates of derivatives of a polynomial
    A. Mir
    Abstract | PDF |
  3. Families of exact solutions of Biswas-Milovic equation by an exponential rational function method
    B. Ghanbari, M. Inc, A. Yusuf, D. Baleanu, M. Bayram
    Abstract | PDF |
  4. Arithmetic properties of 2-color overpartition pairs
    M. S. M. Naika, S. S. Nayaka
    Abstract | PDF |
  5. On uniqueness of meromorphic functions and their derivatives
    Chao Meng, Xu Li
    Abstract | PDF |
  6. Decomposition spaces and poset-stratified spaces
    Shoji Yokura
    Abstract | PDF |
  7. Jacobi spectral discretization for nonlinear fractional generalized seventh-order KdV equations with convergence analysis
    R. M. Hafez, Y. H. Youssri
    Abstract | PDF |
  8. Uniqueness of some differential-difference polynomials of entire functions sharing small function
    S. H. Naveenkumar
    Abstract | PDF |
  9. On the nonexistence of global solutions for wave equations with double damping terms and nonlinear memory
    M. Berbiche, M. Terchi
    Abstract | PDF |
  10. $Z$ – transform for integrable Boehmians
    D. Loonker
    Abstract | PDF |
  11. Monodromy matrices as universal set of quantum gates and dynamics of cold trapped ions
    G. Giorgadze
    Abstract | PDF |
  12. Almost tri-cubic functions with Lipschitz condition
    I. Nikoufar
    Abstract | PDF |
  13. On cohomologies and algebraic K-theory of Lie p-superalgebras
    G. Rakviashvili
    Abstract | PDF |
  14. Symmretric functions for second-order recurrence sequences
    GKh. Boubellouta, A. Boussayoud, M. Kerada
    Abstract | PDF |